# SDR C2XA02BT046

- Difficulty date: August 30, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Blown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---DURING SERVICE/ROUTINE OVERNIGHT CHECK MAINTENANCE FOUND AISLE OVERHEAD EMERGENCY LIGHT AT EMERGENCY EXIT ROW TO BE INOPERATIVE. REMOVED AND REPLACED LIGHT BULB AT EMERGENCY EXIT OVERHEAD LIGHT IAW EMB145 AMM 33-50-00. OPS. CHECKED LIGHT GOOD.
